Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

can Lortab cause night sweat?

LovinggardenerLLovinggardener Posts: 495
edited 06/11/2012 - 8:29 AM in Pain Medications
Ever since I have been taking Lortab/vicoprofen, I have been experiencing night sweat. I have never had this side effect before (have taken these meds). I called the pharmacy and pharmacist said it could be possible, but he had not heard of night sweating as a side effect from Lortab.
advertisement

Comments

  • more that fact that you are in pain
    i posted a similar post about so you wake in pain sweaty? and there was quiet a few people that did so would not worry too much
    STRAKER
  • I get sweaty sometimes....although I'm not sure if it's from one of the following...

    1. Pain
    2. Too many meds (possible sometimes when pain is REALLY bad!)
    3. Anti-Depressants.

    Are you on any anti-depressants? I remember when they put me on Zoloft for post partum....holy cow! I got the night sweats almost immediatly...which sucked, because I already had the hormonal swings, which usually caused me to have night sweats too!

    Now I usually just have them on nights where I'm really struggling pain-wise. I'm super careful about med dosing...expecially since until last night (yay!!) I've been having horrible dreams as a result of one of my scripts.

    I would also call your Dr over your pharmacist. The Dr (or rather Nurse or NP) typically know more about side effects from long term (by this I mean more than one script of the stuff) narcotic therapy.

    The only side effect I've ever had from lortab is an itchy nose, and the urge to jump my husband (no, I'm not kidding!!!!). Pharmacist said the second was impossible....the nurse at my Dr's office said that it was a little-known side effect, and I was lucky to "suffer" from it. Or rather, my HUSBAND was lucky. lol!!!

    When in doubt, call the dr! (they really don't mind, it's what the nurses are there for)

    hths!
Sign In or Register to comment.